(Article of periodic en Anglais - 1997)

Document title

A selection bias approach to destination choice

Authors(s) and Affiliation(s)

MIRON J.R. (1) ; LO L. ;
(1) Center for Urban and Community Studies, Univ., Toronto, CANADA


In the presence of correlation between error terms in set delineation and choice selection, statistical estimators are biased (selection bias). An alternative two-stage method is proposed to estimate parameters of set delineation and choice selection. Monte Carlo simulation is used to explore the properties of these estimators, and to show the magnitude of bias inherent in traditional methods of estimation


Article of periodic

published at : Geographical analysis / ISSN 0016-7363

Editor : Ohio State University Press, Columbus, OH - ETATS-UNIS (1969)

Millesime : 1997, vol. 29, no2 [pp. 145-168]

Bibliographic references : 44 ref.

Collation : Illustration ;



INIST-CNRS, Cote INIST : 17078

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1997.
Refdoc record number (ud4) : 5967578 : Permanent link - XML version
Powered by Pxxo